A1 Journal article (refereed)
A metric characterization of snowflakes of Euclidean spaces (2016)


Kinneberg, K., & Le Donne, E. (2016). A metric characterization of snowflakes of Euclidean spaces. Annali della Scuola Normale Superiore di Pisa-Classe di Scienze, 16 (2), 469-480. doi:10.2422/2036-2145.201410_004


JYU authors or editors


Publication details

All authors or editors: Kinneberg, Kyle; Le Donne, Enrico

Journal or series: Annali della Scuola Normale Superiore di Pisa-Classe di Scienze

ISSN: 0391-173X

Publication year: 2016

Volume: 16

Issue number: 2

Pages range: 469-480

Publisher: Scuola Normale Superiore di Pisa

Publication country: Italy

Publication language: English

DOI: https://doi.org/10.2422/2036-2145.201410_004

Open Access: Publication channel is not openly available

Web address of parallel published publication (pre-print): https://arxiv.org/abs/1408.5793


Keywords: snowflakes

Free keywords: Carnot groups; Euclidian spaces


Contributing organizations

Other organizations:


Ministry reporting: Yes

Reporting Year: 2016

JUFO rating: 2


Last updated on 2020-17-10 at 21:05